# SDR 2001F00456

- Difficulty date: September 1, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737*
- Aircraft serial: 30618
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF IN A LEFT TURN EXPERIENCED A DUAL FMC FAILURE.  BOTH SYSTEMS RETURNED TO NORMAL WHEN WINGS LEVEL.  PERFORMED BITE CHECK OF LEFT AND RIGHT FMC'S.  NO FAULTS FOUND.  SYSTEM OPS CHECK NORMAL ON GROUND.  REF MM 34-61-00 AND FIM 34-61-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
